# SDR 2002FA0000819

- Difficulty date: June 27, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N786BP
- Make and model: Beech 2000
- Aircraft serial: NC28
- Aircraft time: 1,811 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1228100781
- Part serial: 173
- Condition: Destroyed
- Location: Mlg
- Part time: 346 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD WHEEL AND TIRE ASSEMBLY DEPARTED THE AIRCRAFT AFTER TAKEOFF.  WHEEL BEARING HAD  DISINTEGRATED.  INSPECTION REVEALED NR 2 WHEEL BEARINGS SPALLED AND NR 4 WHEEL BEARINGS OVERHEATED.  71 HOURS SINCE INSPECTION AND LUBE.  RECOMMEND MORE FREQUENT LUBE INTERVAL OR REDESIGN WITH LARGER BEARING.
